# SDR AALA20091210MIA06

- Difficulty date: December 10, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 35,564 hours, 4,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT RIGHT NUMBER THREE DOOR LENS UNSECURE.  SECURED LENS.
